# SDR 95ZZZW425

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Ind
- Part number: 162BL704G
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON CLIMB NR 2 ENGINE OIL TEMP INDICATOR PEGGED OUT.  NR 2 ENGINE SHUTDOWN AFTER 5 MINUTES AT IDLE THRUST.  ENGINE WINDMILLED FOR 12 MINUTES BEFORE LANDING.  REMOVED AND REPLACED NR 2 OIL TEMP INDICATOR.  GROUND RAN OP CHECKED NORMAL, MM 79-30-0.
